MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREPAKTM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDOS INTERNATIONAL SARL CEREPAKTM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number MDH1
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Information regarding patient identifier, race and ethnicity were not provided.Section d.2b: procode is krd/hcg.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (102109430) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported issue documented in the complaint cannot be confirmed through functional evaluation and analysis.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 2.5mm x 3.5cm cerepak freeform mini (mcr092535 / 31212048) was positioned and there were two attempts to detach it with the detachment handle (mdh1 / 102109430) and once via manual break.The coil failed to detach.The procedure was reportedly delayed by 15 minutes, but it was successfully completed without any negative patient impact.On (b)(6) 2025, additional information was received.The information indicated that the procedure was targeting a 3.7mm x 3mm x 3mm unruptured aneurysm on the anterior communicating artery.When the coil was removed, it was not stretched; it was still attached to the delivery system.There was no evidence of blood flow interruption as a result of the reported issue.The concomitant microcatheter was a 150cm x 50cm prowler 14 microcatheter (606151fx).The procedure was completed with 3mm x 6cm cerepak freeform xtrasoft (xcr120306) using the same 150cm x 50cm prowler 14 microcatheter and the same detachment handle (the lot number provided was 102109430).The information indicated that the physician did consider the 15-minute procedure extension to be significant, ¿she was frustrated with the performance of the coil.¿ the information confirmed that the detachment handle (mdh1 / 102109430) is not available for return.

Brand Name
CEREPAKTM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
calle circuito int norte 1820
parque industrial salvacar
juarez 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22688259
Report Number3008114965-2025-00774
Device Sequence Number6014417
Product Code KRD
UDI-Device Identifier10886704084600
UDI-Public(01)10886704084600(17)260331(10)102109430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberMDH1
Device Lot Number102109430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FREEFORM MINI 2.5MM X 3.5CM; PRESHAPED PROWLER14 45TIP 2MRK
Patient Age75 YR
Patient SexFemale
Patient Weight58 KG